# SDR 2004FA0000316

- Difficulty date: April 8, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N761SP
- Make and model: Cessna 210M
- Aircraft serial: 21062483
- Engine: Cont IO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: DOFF10300BR
- Part serial: D013944
- Condition: Shorted
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 3 WIRES COMING FROM THE STATOR ARE SHORTED OUT ON THE CASE.  THIS IS 4TH ALTERNATOR OVERHAUL BY FACILITY WITH THE SAME FAILURE, ALL 4 ALTERNATORS HAD LESS THAN 390 HOURS SINCE OVERHAUL.  THERE NEED TO BE MORE INSULATION ON THE 3 WIRES.
